# SDR 2022FA0000736

- Difficulty date: October 1, 2022
- Submitted: December 2, 2022
- Operation: General aviation
- Aircraft: N9825W
- Engine: Lyc O360A4M
- Engine time: 4,830 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bushing
- Part number: AELSTD2213
- Condition: Unsecure
- Location: Crankshaft
- Part time: 300 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE STOP UNCOMMANDED WHILE TAXIING BACK TO MY HANGAR AT MY HOME AIRPORT. DISCOVERED AFTER REMOVING ACCESSORY CASE THAT THE IDLER GEAR BRONZE BUSHING FELL OUT AND CRANKSHAFT GEAR PIN/DOWEL WAS SHEARED OFF AND CRANKSHAFT GEAR AND BOLT WERE LOOSE AND THE TAB OF THE BOLT'S LOCKPLATE AEL18639 WAS BROKEN OFF.
